# SDR DALA2023012400530

- Difficulty date: January 16, 2019
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,004 hours, 31,265 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER WORKCARD 5530-01048-01 & AD 2016-09-05, MTC FOUND A CRACK INDICATION COMMON TO THE VERTICAL SPLICE BETWEEN LOWER DORSAL ASSEMBLY SKIN & FRONT SPAR FORWARD CAP ON LT OF STAB. WORKCARD DOES NOT GIVE INSTRUCTIONS IF A CRACK IND IS FOUND.  ER/A ASSOCIATED WITH LOG PAGE AUTHORIZES MTC TO REPAIR THE CRACK.   BOEING HAS GIVEN SPECIFIC APPROVAL TO FLY FOR 24 MONTHS UNTIL A DAMAGE TOLERANCE EVALUATION CAN BE ACCOMPLISHED. THIS TIME RESTRICTIONS IS AD RELATED AND CANNOT BE DEVIATED FROM. CHANGED FROM 00-564482 TO 14-564482, REVISED TO REV 'A'.
